# SDR YENA2025081400838

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N652JB
- Make and model: Airbus A320-232
- Aircraft serial: 03029
- Aircraft time: 69,902 hours, 25,005 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

FLT#547, ISP-MCO.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO JFK, AFTER T.O. ENG #2 FAIL. OPEN
